1. Distributions of Countable Models of Quite O-minimal Ehrenfeucht Theories

    Kulpeshov, B. S. & Sudoplatov, S., 2020, In: Eurasian Mathematical Journal. 11, 3, p. 66-78 13 p.

    Research output: Contribution to journalArticlepeer-review

  2. Generic constructions and generic limits

    Sudoplatov, S. V., Kiouvrekis, Y. & Stefaneas, P., 1 Jan 2017, Algebraic Modeling of Topological and Computational Structures and Applications. Lambropoulou, S., Theodorou, D., Stefaneas, P. & Kauffman, LH. (eds.). Springer New York, Vol. 219. p. 375-398 24 p. (Springer Proceedings in Mathematics & Statistics; vol. 219).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

  3. Hierarchy of families of theories and their rank characteristics

    Sudoplatov, S. V., 2020, In: Bulletin of Irkutsk State University, Series Mathematics. 33, p. 80-95 16 p.

    Research output: Contribution to journalReview articlepeer-review

  4. Lattices in generative classes

    Kiouvrekis, Y., Stefaneas, P. & Sudoplatov, S. V., 1 Jan 2019, In: Сибирские электронные математические известия. 16, p. 1752-1761 10 p.

    Research output: Contribution to journalArticlepeer-review

  5. Linearly ordered theories which are nearly countably categorical

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 Mar 2017, In: Mathematical Notes. 101, 3-4, p. 475-483 9 p.

    Research output: Contribution to journalArticlepeer-review

  6. On Algebras of Distributions of Binary Isolating Formulas for Theories of Abelian Groups and Their Ordered Enrichments

    Baikalova, K. A., Emel’yanov, D. Y., Kulpeshov, B. S., Palyutin, E. A. & Sudoplatov, S. V., 1 Apr 2018, In: Russian Mathematics. 62, 4, p. 1-12 12 p.

    Research output: Contribution to journalArticlepeer-review

  7. On Distributions of Countable Models of Disjoint Unions of Ehrenfeucht Theories

    Sudoplatov, S. V., 1 Nov 2018, In: Russian Mathematics. 62, 11, p. 76-80 5 p.

    Research output: Contribution to journalArticlepeer-review

  8. On freedom and independence in hypergraphs of models of theories

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 Jan 2018, In: Сибирские электронные математические известия. 15, p. 612-630 19 p.

    Research output: Contribution to journalArticlepeer-review

  9. On Hypergraphs of Minimal and Prime Models of Theories of Abelian Groups

    Sudoplatov, S. V., 2020, In: Siberian Electronic Mathematical Reports. 17, p. 1137-1154 18 p.

    Research output: Contribution to journalArticlepeer-review

  10. On relative separability in hypergraphs of models of theories

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 Jan 2018, In: Eurasian Mathematical Journal. 9, 4, p. 68-78 11 p.

    Research output: Contribution to journalArticlepeer-review

ID: 3442877